Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: So-Chin Chen and Mei-Chi Shaw
Title: Partial differential equations in several complex variables
Additional book information: American Mathematical Society, Providence, RI, 2001, xii + 380 pp., ISBN 0-8218-1062-6, $49.00

References [Enhancements On Off] (What's this?)

  • [AUB] T. Aubin, Nonlinear Analysis on Manifolds, Monge-Ampère Equations, Springer-Verlag, New York, 1982. MR 85j:58002
  • [FOK] G. B. Folland and J. J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, Princeton University Press, Princeton, 1972. MR 57:1573
  • [HAR] F. Hartogs, Zur Theorie der analytischen Functionen mehrener unabhangiger Veränderlichen insbesonder über die Darstellung derselben durch Reihen, welche nach Potenzen einter Veränderlichen fortschreiten, Math. Annalen 62(1906), 1-88.
  • [HOR1] L. Hörmander, $L^2$ estimates and existence theorems for the ${\overline{\partial}}$ operator, Acta Mathematica 113(1965), 89-152. MR 31:3691
  • [HOR2] L. Hörmander, Introduction to Complex Analysis in Several Variables, North Holland, Amsterdam, 1973. MR 49:9246
  • [HOR3] L. Hörmander, A history of existence theorems for the Cauchy-Riemann complex in $L^2$ spaces, Journal of Geometric Analysis 13(2003), to appear.
  • [KRA1] S. G. Krantz, Function Theory of Several Complex Variables, $2^{\rm nd}$ ed., American Mathematical Society, Providence, RI, 2001. MR 2002e:32001
  • [KRA2] S. G. Krantz, What is several complex variables?, American Mathematical Monthly, 94(1987), 236-256. MR 88e:32001
  • [KRA3] S. G. Krantz, Partial Differential Equations and Complex Analysis, CRC Press, Boca Raton, FL, 1992. MR 94a:35002
  • [RAN] R. M. Range, Holomorphic Functions and Integral Representations in Several Complex Variables, Springer-Verlag, New York, 1986. MR 87i:32001

Review Information:

Reviewer: Steven G. Krantz
Affiliation: Washington University in St. Louis
Email: sk@math.wustl.edu
Journal: Bull. Amer. Math. Soc. 40 (2003), 529-533
MSC (2000): Primary 35N15; Secondary 35N99, 35J15, 32W05, 32W10
Published electronically: July 10, 2003
Review copyright: © Copyright 2003 American Mathematical Society
American Mathematical Society